Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Will duromine diet pill cause scrotum shrank ?

Hi, may I ask question about duromine diet pill..before i take the pill as i know the risk of side effect. today is my third day for take this pill, but my scrotum shrank after take the pill. is that side effect is not permanent ? and shall i stop taking this pill ? is that alot of men when take duromine diet pill will cause scrotum shrank ?
Asked On : Fri, 23 Jul 2010
Answers:  2 Views:  1442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response

diet pills cause loss of appetite as side effect .It is less possible that scrotum will shrink .Any way the diet pills do cause dryness of mouth ;loss of appetite;arthritis;pruritis;insomnia;constipation.So shrinking of scrotum is less possible.Please it will be better to take the drug under supervision of a doctor.
Answered: Sat, 5 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
The pill has a number of sideeffects. And if you have a family history of heart condition, then you may want to evalute the benefits again.
You may find the helpful-

P.S. There are other s afe , healthy ways of losing weight.
Answered: Sat, 5 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor